Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can Benzo's cause MAOI's/Probably angels78

Posted by SLS on April 30, 2010, at 8:51:27

In reply to Re: Can Benzo's cause MAOI's/Probably SLS, posted by angels78 on April 30, 2010, at 7:52:47

> Question:
>
> Should Nardil doses be decreased after a certain period of time, if one is taking 60mg/day?
> I've read that after 6 weeks, it should be decreased down to one 15 mg every other day?

That's an old idea that has yet to be proven. I would say that it has all but been disproven. Generally speaking, one should continue taking that dose of an antidepressant that was necessary to produce the initial acute response.


- Scott


The measure of achievement lies not in how high the mountain,
but in how hard the climb.

The measure of success lies only in how high one feels he must
climb to get there.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:945400
URL: http://www.dr-bob.org/babble/20100425/msgs/945703.html